| Model Number |
801-37550M |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/16/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device location unknown.
Event or Problem Description
A patient was revised to address a fractured everest deformity screw at right-side l5 and a left-side l5 everest deformity screw which was "loose in the bone." the patient reported experiencing "progressively more pain" approximately two-months post-operatively.This report captured the migrated, left-side screw.
Event or Problem Description
Additional Manufacturer Narrative
H6: coding has been updated to reflect completion of the investigation.